# SDR 2006FA0000822

- Difficulty date: March 3, 2006
- Submitted: August 22, 2006
- Operation: General aviation
- Aircraft: N210SK
- Make and model: Piper PA-34-200
- Aircraft serial: 347250307
- Engine: Lyc IO360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 9617800
- Condition: Unknown
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN COMPARING THE NEW SPRING TO OLD SPRING, USING A FISH SCALE, THE NEW TOOK 12 LBS TO OFFSET THE COILS THE OLD ONLY TOOK 7LBS.  THIS IS BELIEVED TO CONTRIBUTE TO NOSE GEAR COLLAPSE.  (K)
